# SDR AALA950303

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70054
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 461
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 141FL01D3
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - FLT NR 1218 - AFTER TAKEOFF SJU WHEN LANDING GEAR RETRACTED AND AGAIN DURING APPROACH BOS WHEN LANDING GEAR EXTENDED, RT MAIN LANDING GEAR DOOR AMBER LIGHT DID NOT ILLUMINATE WHEN GEAR INTRANSIT.  NO OTHER ABNORMAL INDICATIONS AND AIRCRAFT LANDED BOS WITHOUT INCIDENT.  REPLACED RT MAIN LANDING GEAR DOOR SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
